Derivative estimation in nonparametric regression with random predictor variable

Muller, Hans-Georg, Mack, Y. P., Müller, Hans-Georg . Sankhyā, Series A 1989. 51 :59-72

Locate this article in:

Bibtex

@article{CIS-89386,
  Author = {Muller, Hans-Georg and Mack, Y. P. and Müller, Hans-Georg},
  Title = {Derivative estimation in nonparametric regression with random predictor variable},
  Journal = {Sankhyā, Series A},
  Volume = {51},
  Year = {1989},
  Pages = {59--72},
  Keywords = {Kernel estimator}
}

Similar articles